MAUDE Adverse Event Report: EPIDURAL CATHETERIZATION SETS; ANESTHESIA CONDUCTION CATHETER

EPIDURAL CATHETERIZATION SETS; ANESTHESIA CONDUCTION CATHETER
Model Number IPN040178
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related even.
 
Event or Problem Description
We had a second catheter that was not patent.No holes.That is obviously not ideal and relates to potential patient complications when the patient requires a second placement procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).A device history record review was performed on the epidural catheter with no relevant findings.A corrective action is not required at this time as a potential root cause could not be determined based upon the information provided and without a sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the epidural catheter with no evidence to indicate a manufacturing related issue.Therefore, the potential cause of this complaint could not be determined based upon the information provided and without a sample.No further action is required at this time.

Brand Name
EPIDURAL CATHETERIZATION SETS
Common Device Name
ANESTHESIA CONDUCTION CATHETER
MDR Report Key12210197
Report Number1036844-2021-00143
Device Sequence Number11943325
Product Code BSO
UDI-Device Identifier20801902070177
UDI-Public20801902070177
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberIPN040178
Device Catalogue NumberMP-17019-TIG
Device Lot Number13F20F0251
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date08/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1